A nonparametric test of the non convexity of regression

Diack, Cheikh and Thomas-Agnan, Christine (1998) A nonparametric test of the non convexity of regression. Journal of Nonparametric Statistics, 9 (4). pp. 335-362.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28147
Item Type: Article
Language: English
Date: 1998
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 18 Oct 2017 15:21
OAI ID: oai:tse-fr.eu:28147
URI: http://publications.ut-capitole.fr/id/eprint/15896

Actions (login required)

View Item View Item